# SDR CALA2014012890255

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 64,829 hours, 24,581 cycles
- Engine: Iae V2527A5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 SHOWED FADEC A FAULT & OVER SPEED PROTECT FAULT.  CYCLED CB A04 & R41 FOR FADEC, ATTEMPTED RESTART & GOT ENG 1 EPR MODE FAULT WITH AMBER XX ON FUEL FLOW & EPR.
